Mellin transforms and algebraic functions

Тип публикации: статья из журнала

Год издания: 2015

Идентификатор DOI: 10.1080/10652469.2015.1050390

Ключевые слова: Mellin transform, Mellin-Barnes integral, algebraic equation, algebraic function, Mellin–Barnes integral

Аннотация: This paper deals with Mellin-Barnes integral, representing solution to the nth degree algebraic equation. We prove convergence of this integral in the boundary points of its convergence domain. The cases of tetranomial and pentanomial equations are completely studied.

Ссылки на полный текст

Издание

Журнал: INTEGRAL TRANSFORMS AND SPECIAL FUNCTIONS

Выпуск журнала: Vol. 26, Is. 10

Номера страниц: 753-767

ISSN журнала: 10652469

Место издания: ABINGDON

Издатель: TAYLOR & FRANCIS LTD

Авторы

  • Antipova I.A. (Siberian Fed Univ, Dept Appl Math & Comp Secur, Krasnoyarsk 660041, Russia)
  • Zykova T.V. (Siberian Fed Univ, Dept Appl Math & Comp Secur, Krasnoyarsk 660041, Russia)

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.